advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[1, 2008] 

Journal of Electrical Engineering, Vol 59, 1 (2008) 40-44

RECURSIVE IDENTIFICATION OF WIENER SYSTEMS WITH TWO-SEGMENT POLYNOMIAL NONLINEARITIES

Jozef Vörös

   The paper deals with the recursive identification of Wiener systems with two-segment polynomial nonlinearities. A special form of Wiener model is considered, which is linear-in-parameters. The proposed algorithm is a direct application of the known recursive least squares method extended with the estimation of internal variable values. Illustrative examples are included.

Keywords: computational geometry, Delaunay triangulation, benchmarks


[full-paper]


© 1997-2019  FEI STU Bratislava